# SDR MWEA001306

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224310
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BULKHEAD FRAME AT STATION 786 RIGHT, BETWEEN LONGERONS 8 AND 18 HAS MISDRILLED HOLES.  --  REMOVED AND REPLACED BULKHEAD FRAME.
